# SDR DL76P040694

- Difficulty date: July 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 16,301 hours, 7,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND EMERGENCY LIGHTS INOPERATIVE AT FWD F/A OVERHEAD AND AFT OVERHEAD AT SEAT 47 C AN E. RELAMPED OPERATION OK.
